MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HIGH FLOW INSUFFLATION UNIT

SHIRAKAWA OLYMPUS CO., LTD. HIGH FLOW INSUFFLATION UNIT
Model Number UHI-3
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation and follow up with the user facility is currently being performed.The investigation is ongoing.A supplemental report will be submitted if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus, that the light-emitting diode indicator that shows if the bottles are full or empty did not work on the high flow insufflation unit.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the event could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
HIGH FLOW INSUFFLATION UNIT
Common Device Name
HIGH FLOW INSUFFLATION UNIT
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17920789
Report Number3002808148-2023-11187
Device Sequence Number11508816
Product Code HIF
UDI-Device Identifier04953170140280
UDI-Public04953170140280
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K014166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUHI-3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2023
Supplement Date Received by Manufacturer11/30/2023
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2003
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown